# SDR 2010F00224

- Difficulty date: June 17, 2010
- Submitted: October 20, 2010
- Operation: General aviation
- Aircraft: N803JL
- Make and model: Braero BAE125800A
- Aircraft serial: 258160
- Aircraft time: 11,181 hours, 7,045 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,637 hours, 6,640 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085057
- Part serial: MX458840
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(TM2R) CREW REPORTED THE "ENG NR1 FUEL" ANNUNCIATOR ILLUMINATED DURING FLIGHT.
